作 者:Theeradach Kaewong ;Piyapong Niamsup
出 处:International Journal of Mathematics and Mathematical Sciences. 2006 ;2006.doi:10.1155/IJMMS/2006/53828
出 版 社:Hindawi Publishing Corporation
文 章 ID:27733048
作 者:Piyapong Niamsup ;Yongwimon Lenbury
出 处:International Journal of Mathematics and Mathematical Sciences. 2005 ;2005(15):2441-2445.doi:10.1155/IJMMS.2005.2441
出 版 社:Hindawi Publishing Corporation
文 章 ID:27733362
作 者:Piyapong Niamsup
出 处:International Journal of Mathematics and Mathematical Sciences. 2002 ;29(2):79-84.doi:10.1155/S0161171202010475
出 版 社:Hindawi Publishing Corporation
文 章 ID:27734474
作 者:Piyapong Niamsup
出 处:International Journal of Mathematics and Mathematical Sciences. 2000 ;24(10):663-666.doi:10.1155/S0161171200010255
出 版 社:Hindawi Publishing Corporation
文 章 ID:27734819
作 者:Piyapong Niamsup
出 处:International Journal of Mathematics and Mathematical Sciences. 2002 ;29.doi:10.1155/S0161171202010475
出 版 社:Hindawi Publishing Corporation
文 章 ID:82298495
作 者:Piyapong Niamsup ;Yongwimon Lenbury
出 处:International Journal of Mathematics and Mathematical Sciences. 2005 ;2005.doi:10.1155/IJMMS.2005.2441
出 版 社:Hindawi Publishing Corporation
文 章 ID:79864738
作 者:Piyapong Niamsup
出 处:International Journal of Mathematics and Mathematical Sciences. 2000 ;24.doi:10.1155/S0161171200010255
出 版 社:Hindawi Publishing Corporation
文 章 ID:79866146
作 者:Piyapong Niamsup ;Narongsak Yotha ;Kanit Mukdasai
出 处:Discrete Dynamics in Nature and Society. 2015 ;2015.doi:10.1155/2015/406420
出 版 社:Hindawi Publishing Corporation
文 章 ID:112827577
作 者:Thongchai Botmart ;Piyapong Niamsup
出 处:Advances in Difference Equations. 2014 ;2014(1):116.doi:10.1186/1687-1847-2014-116
出 版 社:Hindawi Publishing Corporation
文 章 ID:231374756
作 者:Manlika Rajchakit ;Piyapong Niamsup ;Grienggrai Rajchakit
出 处:Advances in Difference Equations. 2013 ;2013(1):332.doi:10.1186/1687-1847-2013-332
出 版 社:Hindawi Publishing Corporation
文 章 ID:231374922